Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: zoloft withdrawal?? help me Jkidd

Posted by Mary-Teresa on October 22, 2001, at 14:41:32

In reply to zoloft withdrawal?? help me, posted by Jkidd on October 22, 2001, at 10:25:20

Hi I was on zoloft for 12 weeks with stomach pains, and tinnitus that got so bad I wanted to put my head through a window. When I stopped the zoloft life did take some interesting new twists. I experienced nausea, ears ringing, constantly ill feeling. I got a thrush infection that went through my whole body. I was soooo tired. I went to the hair dressor, and couldnt stand for her to touch my head. I had alot of facial pain and weekness. I have been off it now 8 weeks, and I went to a naturopath for a cleansing. My ear ringing has been significantly reduced , but is still there. I am not experiencing the nausea, but still very tired. Doing one thing is enough. Please keep me posted on how you make out with the ear ringing.
Thanks


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mary-Teresa thread:81958
URL: http://www.dr-bob.org/babble/20011015/msgs/81983.html